# SDR CA111202002

- Difficulty date: December 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 10,271 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE INFLIGHT, AT APPROXIMATELY FL320, THE CREW REPORTED HIGH ENGINE VIBRATIONS ON THE NR 2 ENGINE.  THEY REDUCED POWER ON THE ENGINE TO IDLE TO REDUCE/STOP THE ENGINE VIBRATIONS.  THEY DECLARED A PAN PAN EMERGENCY AND RETURNED TO WHERE THEY LANDED OVERWEIGHT BY APPROX 3000-4000K.  ALSO, DURING THE RETURN, THE CREW DISCOVERED THEY WERE UNABLE TO CROSSFEED THE FUEL AND THEY LANDED WITH A FUEL IMBALANCE THAT WAS CLOSE TO BUT NOT EXCEEDING FUEL IMBALANCE LIMITS.  AFTER LANDING THE CREW INSPECTED THE ENGINE AND FOUND DAMAGE TO SEVERAL BLADES AND THE ENGINE CONE MISSING WITH APPARENT DAMAGE, FURTHER INTO THE ENGINE.
